# SDR QXEA2018121000449

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,154 hours, 18,331 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190BE08
- Part serial: C19190004120
- Condition: Inoperative
- Location: Primary Flt
- Part time: 11,467 hours, 12,267 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN LEVEL CRUISE FLIGHT AT FL 230, ALL INSTRUMENTS ON THE CAPTAINS PFD FAILED AND DISPLAYED RED FAILURE MESSAGES. AFCS FAIL DISPLAYED AT TOP OF PFD. AVIONICS CAUTION ILLUMINATED ON TAXI INTO THE GATE. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. NO FAULTS IN CDS. CYCLED POWER TO CAPTAINS PFD. CAUTION LIGHTS AND MESSAGES EXTINGUISHED. ALL APPROPRIATE DATA ENTRIES RETURNED TO CAPTAINS PFD. MTX REQUESTS ADDITIONAL TROUBLESHOOTING. FOUND "NO DATA FROM PFD 1" FAULT IN CDS. REPLACED THE #1 PFD. OPS CHECK GOOD. NO FAULTS. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD SHOWS CAT III. AIRCRAFT RETURNED TO SERVICE.
